# SDR QXEA03000011

- Difficulty date: January 4, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,386 hours, 1,846 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 398
- Condition: Leaking
- Location: Fuel System
- Part time: 2,378 hours, 1,846 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FAT - FUEL WAS FOUND LEAKING FROM THE PRIMARY EJECTOR PRESSURE SENSORS WEEP HOLES.  MAINTENANCE REPLACED BOTH PRIMARY EJECTOR PRESSURE SENSORS AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
